Inverting Reid's exact plurigenera formula.
Mathematische Annalen, Tome 284 (1989) no. 4, pp. 617-630
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1989__284_4_164576,
author = {A.R. Fletcher},
title = {Inverting {Reid's} exact plurigenera formula.},
journal = {Mathematische Annalen},
pages = {617--630},
year = {1989},
volume = {284},
number = {4},
zbl = {0661.14013},
url = {http://geodesic.mathdoc.fr/item/MAN_1989__284_4_164576/}
}
A.R. Fletcher. Inverting Reid's exact plurigenera formula.. Mathematische Annalen, Tome 284 (1989) no. 4, pp. 617-630. http://geodesic.mathdoc.fr/item/MAN_1989__284_4_164576/